Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have a bumpy red hive like itchy rash on the back of foot. Given steroid cream which has not helped. Advise?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I have a bumpy red hive like rash which began as a blister on the back of my foot my dr gave me a steroid cream which has not helped. The ras is very ichy and has spread to the right. Any ideas?
Posted Thu, 27 Jun 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 1 hour later
Thanks for writing to us.
From the description provided, I could think of few possibilities
Fungal infection or tinea pedis - a variant may present as blister
Contact dermatitis to some irritant like soap, detergent, fertiliser, cement etc
Pompholyx- itchy small deep seated blisters which heal with peeling of skin.
Id eruption

It is difficult to pin point a single diagnosis, I would appreciate if you could attach an image of the concerned area.
Also I would like to know
Since how long are you having
Location of lesion over foot
Any other body lesion
Exposure to any irritant
Fungal nail involvement

Hoping to hear from you soon.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor